# SDR AUS20030991

- Difficulty date: September 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: S332A00513
- Condition: Split
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE HYDRAULIC PUMP PRESSURE LINE QUICK DISCONNECT FITTING SPLIT.
